Translator Disclaimer
September 2005 The Pointwise Estimates of Solutions for General Navier-Stokes Systems in Odd Multi-Dimensions
Weike Wang
Methods Appl. Anal. 12(3): 279-290 (September 2005).

Abstract

We study the time-asymptotic behavior of solutions to the general Navier-Stokes equations in odd multi-dimensions. Through the pointwise estimates of the Green’s function of the linearized system, we obtain explicit expressions of the time-asymptotic behavior of the solutions and exhibit the weak Huygen’s principle.

Citation

Download Citation

Weike Wang. "The Pointwise Estimates of Solutions for General Navier-Stokes Systems in Odd Multi-Dimensions." Methods Appl. Anal. 12 (3) 279 - 290, September 2005.

Information

Published: September 2005
First available in Project Euclid: 5 April 2007

zbMATH: 1110.35061
MathSciNet: MR2254011

Subjects:
Primary: 35L65, 76N15

Rights: Copyright © 2005 International Press of Boston

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.12 • No. 3 • September 2005
Back to Top